File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Region control and approximation of a weighted rational interpolating curves

TitleRegion control and approximation of a weighted rational interpolating curves
Authors
KeywordsApproximation
Computer-aided geometric design
Constrained interpolation
Rational spline
Issue Date2006
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1069-8299/
Citation
Communications In Numerical Methods In Engineering, 2006, v. 22 n. 1, p. 41-53 How to Cite?
AbstractA weighted rational cubic spline interpolation has been constructed using two kinds of rational cubic spline with quadratic denominator. The sufficient conditions that constrain the interpolant curves to be in the given region are derived, also the error estimate formulas of this interpolation are obtained. Copyright © 2005 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/75732
ISSN
2011 Impact Factor: 1.754
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorDuan, Qen_HK
dc.contributor.authorZhang, Yen_HK
dc.contributor.authorWang, Len_HK
dc.contributor.authorTwizell, EHen_HK
dc.date.accessioned2010-09-06T07:14:01Z-
dc.date.available2010-09-06T07:14:01Z-
dc.date.issued2006en_HK
dc.identifier.citationCommunications In Numerical Methods In Engineering, 2006, v. 22 n. 1, p. 41-53en_HK
dc.identifier.issn1069-8299en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75732-
dc.description.abstractA weighted rational cubic spline interpolation has been constructed using two kinds of rational cubic spline with quadratic denominator. The sufficient conditions that constrain the interpolant curves to be in the given region are derived, also the error estimate formulas of this interpolation are obtained. Copyright © 2005 John Wiley & Sons, Ltd.en_HK
dc.languageengen_HK
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1069-8299/en_HK
dc.relation.ispartofCommunications in Numerical Methods in Engineeringen_HK
dc.rightsCommunications in Numerical Methods in Engineering. Copyright © John Wiley & Sons Ltd.en_HK
dc.subjectApproximationen_HK
dc.subjectComputer-aided geometric designen_HK
dc.subjectConstrained interpolationen_HK
dc.subjectRational splineen_HK
dc.titleRegion control and approximation of a weighted rational interpolating curvesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1069-8299&volume=22&spage=41&epage=53&date=2006&atitle=Region+control+and+approximation+of+a+weighted+rational+interpolating+curvesen_HK
dc.identifier.emailWang, L:lqwang@hkucc.hku.hken_HK
dc.identifier.authorityWang, L=rp00184en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1002/cnm.797en_HK
dc.identifier.scopuseid_2-s2.0-29744434197en_HK
dc.identifier.hkuros123379en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-29744434197&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume22en_HK
dc.identifier.issue1en_HK
dc.identifier.spage41en_HK
dc.identifier.epage53en_HK
dc.identifier.isiWOS:000234324400005-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridDuan, Q=7005185761en_HK
dc.identifier.scopusauthoridZhang, Y=9634015300en_HK
dc.identifier.scopusauthoridWang, L=35235288500en_HK
dc.identifier.scopusauthoridTwizell, EH=7006036382en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats